ACAMOL

Israel - English - Ministry of Health

Buy It Now

Active ingredient:
PARACETAMOL
Available from:
TEVA PHARMACEUTICAL INDUSTRIES LTD, ISRAEL
ATC code:
N02BE01
Pharmaceutical form:
CAPLETS
Composition:
PARACETAMOL 500 MG
Administration route:
PER OS
Prescription type:
Not required
Manufactured by:
TEVA PHARMACEUTICAL INDUSTRIES LTD, ISRAEL
Therapeutic group:
PARACETAMOL
Therapeutic area:
PARACETAMOL
Therapeutic indications:
Relief of pain and fever of different etiologies such as headache, toothache, colds, influenza, rheumatic pain and dysmenorrhea.
Authorization number:
128 74 25337 05
Authorization date:
2013-03-31

Documents in other languages

Patient Information leaflet Patient Information leaflet - Arabic

25-01-2021

Patient Information leaflet Patient Information leaflet - Hebrew

17-08-2016

העדוה העדוה

לע לע

הרמחה הרמחה

(

(

עדימ עדימ

ןולעב )תוחיטב ןולעב )תוחיטב

ןכרצל ןכרצל

ןכדועמ( ןכדועמ(

05.2013

05.2013

ךיראת

_________

29-09-2013

______________

םש

רישכת

תילגנאב

רפסמו

םושירה םש

רישכת

:תילגנאב

(

GSL

)

Acamol Caplets

רפסמ

:םושיר

128.74.25337/05/06/07

םש

לעב

םושירה

_

Teva Pharmaceutical Industries Ltd., P.O.Box 3190, Petach Tikva

ספוט

הז

דעוימ

טורפל

תורמחהה

דבלב

תורמחהה

תושקובמה

קרפ ןולעב טסקט

יחכונ טסקט

שדח תורהזא תודחוימ תועגונה שומישל הפורתב תורהזא

תודחוימ

תועגונה

שומישל הפורתב

רישכתה

ליכמ

לומטצארפ

לולעה םורגל

קזנל

דבכב

:רשאכ

ןתינ

ןונימב

הובג

ץלמומהמ

וא הפוקתל

.תכשוממ

רשאכ

ןמזב

לופיטה

םיתוש

תואקשמ .םיילוהוכלא

םילטונשכ

תופורת

תופסונ תועיפשמה

לע

תוליעפ

.דבכה

ןיא

שמתשהל

הפורתב

וז

םיתיעל תובורק

ילב

ץעוויהל

.אפורב

ןיא

לוטיל

תופורת

תופסונ

תדרוהל םוח

ךוכישו

םיבאכ

וא

תופורת

תוננטצהל אלל

תוצעייתה

םע

אפור

וא

חקור

תעינמל ןונימ

רתי

וא

הלערה

לש

לומטצארפ

ןיא

לוטיל

תופורת

תופסונ

"

תחפשמ וא/ו "לומקא

םירישכת

םיפסונ

םיליכמה רפ

לומטצ

שי

ענמיהל

תחיקלמ

ןונימ

הובג

לובגב( לש )ץלמומה

הפורת

וז

ןמזב

םוצ

םא

התא

שיגר

ןוזמל

והשלכ

וא הפורתל

ךילע ,יהשלכ

עידוהל

לע

ךכ אפורל

ינפל

תליטנ

הפורתה תורהזא

תודחוימ

תועגונה

שומישל הפורתב

םא

תחתיפ

רבעב

תועפות

יאוול תוירוע

האצותכ

תליטנמ

םירישכת םיליכמה

ןיא ,לומטצארפ

לוטיל

םירישכת םיליכמה

ידכ ,לומטצארפ

אלש

ומרגי

בוש תועפות

תוירוע

.תורומח

רישכתה

ליכמ

לומטצארפ

לולעה םורגל

קזנל

דבכב

:רשאכ

ןתינ

ןונימב

הובג

ץלמומהמ

וא הפוקתל

.תכשוממ

רשאכ

ןמזב

לופיטה

םיתוש

תואקשמ .םיילוהוכלא

םילטונשכ

תופורת

תופסונ תועיפשמה

לע

תוליעפ

.דבכה

ןיא

שמתשהל

הפורתב

וז

םיתיעל תובורק

ילב

ץעוויהל

.אפורב

ןיא

לוטיל

תופורת

תופסונ

תדרוהל םוח

ךוכישו

םיבאכ

וא

תופורת

תוננטצהל אלל

תוצעייתה

םע

אפור

וא

חקור

תעינמל ןונימ

רתי

וא

הלערה

לש

לומטצארפ

ןיא

לוטיל

תופורת

תופסונ

"

תחפשמ וא/ו "לומקא

םירישכת

םיפסונ

םיליכמה רפ

לומטצ

שי

ענמיהל

תחיקלמ

ןונימ

הובג

לובגב( לש )ץלמומה

הפורת

וז

ןמזב

םוצ

םא

התא

שיגר

ןוזמל

והשלכ

וא הפורתל

ךילע ,יהשלכ

עידוהל

לע

ךכ אפורל

ינפל

תליטנ

הפורתה שי

ץעוויהל

אפורב

ינפל

תלחתה

לופיטה םא

התא

לבוס

וא

תלבס

רבעב

תלחמ

דבכ

וא

יוקיל דוקפתב

דבכה

יוקיל

דוקפתב

הילכה

םזילוהוכלא

תבהצ

םא

תא

ןוירהב

וא

הקינמ שי

ץעוויהל

אפורב

ינפל

תלחתה

לופיטה םא

התא

לבוס

וא

תלבס

רבעב

תלחמ

דבכ

וא

יוקיל דוקפתב

דבכה

יוקיל

דוקפתב

הילכה

םזילוהוכלא

תבהצ

םא

תא

ןוירהב

וא

הקינמ תועפות יאוול

ומכ

לכל

שומישה ,הפורת

לומקאב

לולע םורגל

תועפותל

יאוול

ןוגכ

םייוריג ,החירפ

וא קלחב ,תרוחרחס

לא .םישמתשמהמ

להבית ארקמל

תמישר

תועפות

ןכתי .יאוולה

אלו לובסת

ףאמ

תחא

.ןהמ שי

קיספהל

תא

לופיטה

תונפלו

אפורל :דימ

םא

תועיפומ

תובוגת

תויגרלא

תופירח ןוגכ

החירפ

תוחפנתה ,דרגו

לש

,םינפה ןורגה ,ןושלה ,םייתפשה

וא/ו

םייפגה רשא

םילולע

םורגל

יישקל

המישנ

וא .העילב

םא

םיעיפומ

םינמיס

לש

םייוניש תכרעמב

םדה

,תורובח ,םימומיד :ןוגכ תוחתפתה

תוקלד

רתיב

.תולק םא

תחא

תועפותמ

יאוולה

וא ,הרימחמ םא

ךניה

לבוס

תעפותמ

יאוול

אלש הרכזוה

ךילע ,ןולעב

ץעייתהל

םע

אפורה .דימ ומכ

לכל

שומישה ,הפורת

לומקאב

לולע םורגל

תועפותל

יאוול

ןוגכ

קלחב ,תרוחרחס לא .םישמתשמהמ

להבית

ארקמל

תמישר תועפות

ןכתי .יאוולה

אלו

לובסת

ףאמ

תחא .ןהמ תועפות

יאוול

:תורומח שי

קיספהל

תא

לופיטה

תונפלו

אפורל :דימ

םא

תועיפומ

תובוגת

תויגרלא

תופירח ןוגכ

החירפ

תוחפנתה ,דרגו

לש

,םינפה ןורגה ,ןושלה ,םייתפשה

וא/ו

םייפגה רשא

םילולע

םורגל

יישקל

המישנ

וא .העילב

לומטצארפ

לוכי

םורגל

םירקמב

,םירידנ תעפוהל

תולחמ

רוע

תופירח

םינמיסהש ןהלש

םילוכי

,החירפ ,םדוא :תויהל העיגפ ,תויחופלש

תירוע

.תבחרנ תועפות

יאוול

תוירוע

תופירח

תולולע עיפוהל

םג

םא

רבעב

תלטנ

םירישכת םיליכמה

תא

ביכרמה

ליעפה

לומטצארפ אלל

.היעב םא

תועיפומ

תועפות

יאוול

שי ,תוירוע קיספהל

לופיטה

תונפלו

אפורל

ןפואב

.ידיימ

םא

םיעיפומ

םינמיס

לש

םייוניש תכרעמב

םדה

,תורובח ,םימומיד :ןוגכ תוחתפתה

תוקלד

רתיב

.תולק םא

תחא

תועפותמ

יאוולה

וא ,הרימחמ םא

ךניה

לבוס

תעפותמ

יאוול

אלש הרכזוה

ךילע ,ןולעב

ץעייתהל

םע

אפורה .דימ

Acamol TC, 9. 4. 2008, RH

"

ע עבקנ הז ןולע טמרופ

"

רשואו קדבנ ונכותו תואירבה דרשמ י

."

רשואמ ןולע

ץרמ

2008

“This leaflet format has been determined by the Ministry of Health and the content thereof has been

checked and approved.” Date of approval: March 2008.

ACAMOL

TABLETS - CAPLETS

Composition

Acamol Tablets

Each tablet contains:

Active Ingredient

Paracetamol

500 mg

Other Ingredients

Maize starch, povidone, stearic acid.

Acamol Caplets

Each caplet contains:

Active Ingredient

Paracetamol coarse granulate powder

equivalent to paracetamol

500 mg

Other Ingredients

Pregelatinized

starch,

povidone,

stearic

acid,

hypromellose

(hydroxypropylmethylcellulose),

macrogol

macrogol

8000 (polyethylene

glycols).

Mechanism of Action

Paracetamol is a clinically-proven non-salicylate analgesic and antipyretic with rapid

absorption and action. It produces analgesia by elevation of the pain threshold, and

antipyresis through action on the hypothalamic heat-regulating center.

Paracetamol is particularly suitable for patients with peptic ulcer as it does not cause

gastric irritation and also for patients who have salicylate intolerance.

Indications

Relief of pain and fever of different etiologies such as headache, toothache, colds,

influenza, rheumatic pain and dysmenorrhea.

Contraindications

Known hypersensitivity to paracetamol or to any other ingredient of the preparation.

Warnings

Paracetamol can cause accidental poisoning in toddlers and infants. Paracetamol-

containing products should be kept well out of reach of children.

Potentially fatal hepatotoxicity can result from paracetamol overdosage. However, in

rare cases, hepatotoxicity has occurred in patients receiving high or excessive doses

within therapeutic doses. Certain patients may be more susceptible to paracetamol

hepatotoxicity, e.g., chronic alcoholics, patients with liver disease, or those who are

malnourished or taking other drugs that induce hepatic enzymes.

Acamol TC, 9. 4. 2008, RH

Because of the risk of hepatotoxicity, patients should be cautioned against the

inadvertent

administration

excessive

doses

paracetamol

using

multiple

paracetamol-containing

product

once,

such

cough

cold

remedies,

analgesics or arthritic formulations, antipyretics or products for relief of menstrual

symptoms or muscle spasm. Administration of paracetamol to children may be

especially prone to error due to the many concentrations and strengths of products

available. To avoid dosing errors, all product labels should be checked carefully to

ensure calculation of the amount of paracetamol to be given.

Use in Pregnancy

Safety of use in pregnancy has not been established.

Use in Breastfeeding

Although paracetamol appears in very low concentration in breast milk, risk-benefit

must be considered before this drug is given to nursing mothers.

Adverse Reactions

Adverse reactions of paracetamol are rare and usually mild.

Hepatotoxicity: see Warnings.

Hematologic: neutropenia and thrombocytopenia purpura have been reported and

rarely agranulocytosis.

Hypersensitivity: reactions including skin eruptions, laryngeal edema, bronchospasm,

and/or

anaphylaxis

have

occurred

rarely.

Dose-dependent

cross-sensitivity

paracetamol

occur

aspirin-sensitive

asthmatics.

initial

doses

paracetamol (less than 1000 mg) are recommended in these patients, with monitoring

for about 3 hours following initial doses.

Renal: nephropathy, including papillary renal failure has been reported following

consumption of large amounts of paracetamol. Renal tubular necrosis has been

associated occasionally with hepatic injury produced by paracetamol overdose.

Precautions

If a sensitivity reaction occurs, discontinue use.

Paracetamol should be given with care to patients with impaired kidney or liver

function.

Risk-benefit ratio should be taken into consideration in the presence of viral

hepatitis and alcoholism, since there is an increased risk of hepatotoxicity.

Drug Interactions

Paracetamol/Oral

Anticoagulants

Regular

administration

paracetamol

enhance the activity of coumarin anticoagulants when given concurrently. Occasional

doses have no significant effect.

Paracetamol/Hepatic

Enzyme-Inducing

Agents

(e.g.,

Barbiturates,

Carbamazepine,

Phenytoin)/ Hepatotoxic Medications/Alcohol:

Concurrent administration of enzyme

inducers

paracetamol

decrease

therapeutic

effect

paracetamol,

probably

because

increased

metabolism

resulting

from

induction

hepatic

microsomal enzyme activity.

The risk of hepatotoxicity with single toxic doses or prolonged use of high doses of

paracetamol may be increased in patients consuming alcoholic beverages or in

patients taking other hepatotoxic medications.

Paracetamol/

Salicylates/

Other

Non-Steroidal

Anti-Inflammatory

Drugs

(NSAIDs):

Chronic high-dose administration of paracetamol with salicylates and/or other non-

steroidal anti-inflammatory drugs increases the risk of analgesic nephropathy.

Acamol TC, 9. 4. 2008, RH

Paracetamol/Zidovudine:

Paracetamol

competitively

inhibit

hepatic

glucuronidation and decrease the clearance of zidovudine. Zidovudine may also

inhibit the hepatic glucuronidation of paracetamol. Concurrent use should be avoided,

because the toxicity of either or both medications may be potentiated.

Paracetamol/Cholestyramine:

Cholestyramine

reduce

absorption

paracetamol. Oral doses of cholestyramine and paracetamol should be given at least

1 hour apart.

Paracetamol/Metoclopramide/Domperidone:

The speed of absorption of paracetamol

may be increased by metoclopramide or domperidone.

Diagnostic Interference

Blood Glucose Determinations

May be falsely decreased when measured by the glucose oxidase/ peroxidase

method, but probably not when measured by the hexokinase/ glucose-6-phosphate

dehydrogenase (G6PD) method.

Serum Uric Acid Determinations

Falsely increased values may occur when the phosphotungstate uric acid test

method is used.

Urine 5-hydroxyindoleacetic Acid (5-HIAA) Determinations

Qualitative

screening

tests

using

nitrosonaphthol

reagent

produce

false-

positive test results. The quantitative test is unaffected.

Pancreatic Function Test Using Bentiromide

Administration of paracetamol prior to the bentiromide test will invalidate the test

results, because paracetamol is also metabolized to an arylamine and will therefore

increase the apparent quantity of para-aminobenzoic acid (PABA) recovered. It is

recommended

that

paracetamol

discontinued

least

days

prior

administration of bentiromide.

Dosage and Administration

Adults

1-2 tablets or caplets every 4-6 hours, as required.

Do not exceed 8 tablets or caplets per day.

Children 6-12 Years of Age

½-1 tablet every 4-6 hours, as required.

The child should not receive more than 5 doses during 24 hours.

Overdosage

Manifestations

Symptoms of paracetamol overdosage in the first 24 hours are pallor, nausea,

vomiting, anorexia, and abdominal pain. Abnormalities of glucose metabolism and

metabolic acidosis may occur. In severe poisoning, hepatic failure may progress to

encephalopathy, coma and death. Acute renal failure with acute tubular necrosis may

develop even in the absence of severe liver damage. Cardiac arrhythmias and

pancreatitis have been reported.

In massive overdosage, paracetamol may cause hepatic toxicity. In adults and

adolescents, hepatic toxicity has been rarely reported following ingestion of acute

overdose of less than 7.5 –10 g. Fatalities are infrequent (less than 3-4% of untreated

cases) and have been rarely reported with overdoses of less than 15 g. Early

symptoms following a potentially hepatotoxic overdose may include nausea, vomiting,

stomach pain, diaphoresis, and general malaise. Clinical and laboratory evidence of

hepatic toxicity may not be apparent until 48-72 hours post-ingestion.

Acamol TC, 9. 4. 2008, RH

Serious toxicity or fatalities are extremely infrequent in children, possibly due to

differences in the way they metabolize paracetamol. An acute overdosage of less than

150 mg/kg bodyweight in children has not been associated with hepatic toxicity.

Treatment

Adults and Adolescents

Regardless of the quantity of paracetamol reported or assumed to have been

ingested, N-acetylcysteine should be administered immediately, if 24 hours or less

have elapsed from the time of ingestion.

An initial dose of 150 mg N-acetylcysteine/kg body weight is infused I.V. in 200 ml

of 5% Dextrose Injection over 15 minutes. This is followed by I.V infusion of 50 mg

N-acetylcysteine/kg body weight in 500 ml of 5% Dextrose Injection over the next 4

hours, and 100 mg N-acetylcysteine/kg body weight in 1 liter of 5% Dextrose Injection

over the next 16 hours (providing a total dose of 300 mg/kg body weight of N-

acetylcysteine over 20 hours).

In addition to N-acetylcysteine administration, it is recommended that the stomach

be emptied promptly by lavage, or by induction of emesis with syrup of ipecac.

A serum paracetamol assay should be obtained as early as possible, but not less

than 4 hours following ingestion. If plasma level falls above the lower treatment line on

the paracetamol overdose nomogram, acetylcysteine therapy should be continued.

Liver function tests should be performed initially, and repeated at 24-hour intervals.

Children

Induce emesis using syrup of ipecac.

A serum paracetamol assay should be obtained as soon as possible, but not less

than 4 hours following ingestion.

If more than 150 mg/kg body weight or an unknown amount was ingested, plasma

paracetamol level should be obtained. The plasma paracetamol level should be

obtained as soon as possible, but no sooner than 4 hours following ingestion. If

plasma level falls above the lower treatment line on the paracetamol overdose

nomogram, the acetylcysteine therapy should be initiated and continued for a full

course of therapy. If a paracetamol assay is not available and the paracetamol

ingestion

exceeds

mg/kg

body

weight,

N-acetylcysteine

therapy

should

initiated and continued for a full course.

The dosage and administration of N-acetylcysteine in children is the same as

recommended for adults and adolescents. However, the quantity of I.V. fluid used in

children should be modified, taking into account both age and weight.

Manufacturer

Teva Pharmaceutical Industries Ltd

P.O.Box 3190, Petach Tikva 49131.

Similar products

Search alerts related to this product

View documents history

Share this information